# SDR REXA2022030800250

- Difficulty date: March 3, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 40,798 hours, 31,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH EXTERIOR EMERGENCY LIGHT INOP (AFT/BEHIND EMERGENCY DOOR)             R/R RH EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD. P/N ON:OFF - 8GH002473-08
